I’m done with this medication!

I rang the doctors this afternoon because I’m absolutely done with this medication. It keeps make so hungry I ended up consuming a loaf of bread in 24 hours along with other meals. I cannot and will not be allowing anything to make me fat again! If the chemical compound within a medication is made up of certain chemicals it makes people fat even if they ignore their hunger signals. I have a choice and I want a proper assessment when it comes for medication. I had a phone conversation with another doctor who didn’t put me on the medication. Apparently, these are common side effects when people first start this medication. I was told to wait one more week and take the half I am taking alternative nights. That doesn’t change the fact that all the bread I ate has now kicked off my stomach. It’s bloated and a little sore because it got over full and bread expands so it makes that issue worse. It’s not irreversible if I don’t over eat today. I’m lacking patience and feeling agitated as part of those side effects so that isn’t pleasant either.